Jump to content

Photo

Testosterone Pellets

hormonal acne

4 replies to this topic

#1 Yvolo

Yvolo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 3
About Me
  • Gender:Female
  • Joined: 11-December 13

Posted 13 December 2013 - 04:23 PM

Has anyone had acne caused my having testosterone pellets inserted????? Does the acne clear up when they wear off!!!!!!!!
I'm going on 4 months now!!!!!

#2 jlcampi

jlcampi

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Likes: 14
About Me
  • Joined: 30-September 13

Posted 14 December 2013 - 09:28 AM

Has anyone had acne caused my having testosterone pellets inserted????? Does the acne clear up when they wear off!!!!!!!!
I'm going on 4 months now!!!!!

Acne is caused by elevated free testosterone and secondarily by insulin.

Your easiest, best bet in resolving the problem without an androgen antagonist is to only eat
Meat
Nuts
Fruits
Vegetables.

No guarantee it will solve the problem, but will likely reduce the severity and may resolve the problem completely. In the initial phase of this diet, follow it 100% of the time. Once you know how it works, you can add the garbage back to your diet based on how much acne you are willing to tolerate. It's nothing more than balancing your desire to eat what you want vs your skin.

I tolerate a mild amount of acne because it sucks eating like this constantly. Most people don't have the will to get through the initial few weeks. Do you?

As a side note, don't forget why you are taking the testosterone. It decreases the incidence of heart disease, stroke, dementia, obesity and diabetes to name just a few of the benefits.

One of the problems with the pellets is that the dose is high initially and then drops with time. You may do better with weekly testosterone cypionate injections.

Edited by jlcampi, 14 December 2013 - 09:33 AM.


#3 Yvolo

Yvolo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 3
About Me
  • Gender:Female
  • Joined: 11-December 13

Posted 14 December 2013 - 02:39 PM

Has anyone had acne caused my having testosterone pellets inserted????? Does the acne clear up when they wear off!!!!!!!!
I'm going on 4 months now!!!!!

Acne is caused by elevated free testosterone and secondarily by insulin.
Your easiest, best bet in resolving the problem without an androgen antagonist is to only eat
Meat
Nuts
Fruits
Vegetables.
No guarantee it will solve the problem, but will likely reduce the severity and may resolve the problem completely. In the initial phase of this diet, follow it 100% of the time. Once you know how it works, you can add the garbage back to your diet based on how much acne you are willing to tolerate. It's nothing more than balancing your desire to eat what you want vs your skin.
I tolerate a mild amount of acne because it sucks eating like this constantly. Most people don't have the will to get through the initial few weeks. Do you?
As a side note, don't forget why you are taking the testosterone. It decreases the incidence of heart disease, stroke, dementia, obesity and diabetes to name just a few of the benefits.
One of the problems with the pellets is that the dose is high initially and then drops with time. You may do better with weekly testosterone cypionate injections.



Iam basically a vegetarian already........ I'm just hoping when the pellets wear off so will the acne. I will never do the pellets again!!!! It's already been 3 1/2 months........

#4 jlcampi

jlcampi

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 147
    Likes: 14
About Me
  • Joined: 30-September 13

Posted 15 December 2013 - 04:02 PM

Has anyone had acne caused my having testosterone pellets inserted????? Does the acne clear up when they wear off!!!!!!!!
I'm going on 4 months now!!!!!

Acne is caused by elevated free testosterone and secondarily by insulin.
Your easiest, best bet in resolving the problem without an androgen antagonist is to only eat
Meat
Nuts
Fruits
Vegetables.
No guarantee it will solve the problem, but will likely reduce the severity and may resolve the problem completely. In the initial phase of this diet, follow it 100% of the time. Once you know how it works, you can add the garbage back to your diet based on how much acne you are willing to tolerate. It's nothing more than balancing your desire to eat what you want vs your skin.
I tolerate a mild amount of acne because it sucks eating like this constantly. Most people don't have the will to get through the initial few weeks. Do you?
As a side note, don't forget why you are taking the testosterone. It decreases the incidence of heart disease, stroke, dementia, obesity and diabetes to name just a few of the benefits.
One of the problems with the pellets is that the dose is high initially and then drops with time. You may do better with weekly testosterone cypionate injections.

Iam basically a vegetarian already........ I'm just hoping when the pellets wear off so will the acne. I will never do the pellets again!!!! It's already been 3 1/2 months........

Understood. Meat is not the problem. It's dairy and carbs.
Do you drink milk, eat yogurt, cheese etc? How about grains, potatoes, chocolate or simple sugar?

#5 Yvolo

Yvolo

    Junior Member

  • Members
  • Posts & Likes
    Posts: 43
    Likes: 3
About Me
  • Gender:Female
  • Joined: 11-December 13

Posted 16 December 2013 - 12:20 AM

I don't eat dairy and very little carbs. A lot of quinoa!!!




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users